# SDR DXTA200500734

- Difficulty date: May 21, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N549QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259049
- Aircraft time: 7,766 hours, 5,153 cycles
- System (JASC): 2210 · Autopilot System
- Part: Wire
- Condition: Broken
- Location: Annunciator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE MACH TRIM YAW DAMPER AND AUTO-PILOT WOULD NOT ENGAGE ON THE FGC PANEL.  REPAIRED BROKEN WIRES AT LAFGS ANNUNCIATOR TRANSFER BUTTON. CLEANED BUTTON CONTACTS IAW ARKANSAS AERO DWG A1-44-001 REV B AND A1-44-003 REV B. OPERATIONAL CHECK SATISFACTORY.
